advertisement
Question
Posted by: Nicole | 2007/08/13

Stopping anti-depressants

I have been on anti-depressants for 18 months now and my doctor has suggested I stop them. I take 1 10mg tablet a day. How do I stop them. I have been trying to take one every second day, but have been feeling terrible - headaches, cant sleep and I start feeling depressed again. How long will this last and should I continue to try and stop them or take them again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It is the absolute responsibility of your doctor who has been prescribing these meds for you, and who knows your condition and the drug you are taking, to advise you on exactly how best to come off them now. If he hasn't done so, then he has not done either his professional responsibility, nor what he was paid to do.
Not even knowing the drug or other relevant details, I don't want to give inaccurate advice

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Mario | 2007/08/13

If your doctor suggested you stop them, surely he should have told you how to do it. There are a reason why you started with medication, and quiting it without the supervision of a doc, can do more harm at the end of the day.

Good luck

Reply to Mario

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement